Dec 8, 2004
I am on Delavadine and combivir, I am a haemophiliac with hcv and HIV from blood products, I have also been advised to try either Generic Viagra or Generic Cialis (Apcalis) as I have problems apparently due to the medication I am on. Which E.D medication would you advise me to be better, Generic Viagra, or Generic Cialis. Many thanks
Response from Dr. Young
Neither Viagra nor Cialis is available as a generic product. I'm concerned that you may have been exposed to a marketing scam and I'd talk to your doctor about this issue.
There is a modest potential for interactions between delaviradine and the ED drug class- when co-prescribed in my patients, I use the lowest effective dose in order to avoid undesireable side effects and toxicity. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Pain In Penis After Sucking Penis Does It Mean I Have HIV
- Purple Spots After Fingering Stripper Sign Of HIV AIDS
- Swollen Glands After Anal Sex Without Condom Does It Mean I Have HIV
- White Discharge After Anal Sex With Condom Does It Mean I Have HIV
- Genital Sores - Male Symptoms
- What Does It Mean When You Have A Discharge But No Std?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.